On the quantitative stability of Cramer's theorem in the uniform metric for identically distributed random variables
Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 525-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_3_a1,
author = {V. V. Il'in},
title = {On the quantitative stability of {Cramer's} theorem in the uniform metric for identically distributed random variables},
journal = {Doklady Akademii Nauk},
pages = {525--526},
year = {1981},
volume = {260},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a1/}
}
TY - JOUR AU - V. V. Il'in TI - On the quantitative stability of Cramer's theorem in the uniform metric for identically distributed random variables JO - Doklady Akademii Nauk PY - 1981 SP - 525 EP - 526 VL - 260 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a1/ LA - ru ID - DAN_1981_260_3_a1 ER -
V. V. Il'in. On the quantitative stability of Cramer's theorem in the uniform metric for identically distributed random variables. Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 525-526. http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a1/